American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Jerzy Matczuk. Minimal Prime Ideals and Derivations. Contemporary Mathematics 634 (2015) 223-225.
Book volume table of contents   
View Article: PDF

[2] E. R. Puczyłowski. On Quasi-Duo Rings. Contemporary Mathematics 634 (2015) 243-252.
Book volume table of contents   
View Article: PDF

[3] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[4] I. B. Kaǐgorodov. On $(n+1)$-ary derivations of simple $n$-ary Mal{\textprime}tsev algebras. St. Petersburg Math. J. 25 (2014) 575-585.
Abstract, references, and article information   
View Article: PDF

[5] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information   
View Article: PDF

[6] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents   
View Article: PDF

[7] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information   
View Article: PDF

[8] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information   
View Article: PDF

[9] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information   
View Article: PDF

[10] Yuri Berest, Xiaojun Chen, Farkhod Eshmatov and Ajay Ramadoss. Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras. Contemporary Mathematics 583 (2012) 219-246.
Book volume table of contents   
View Article: PDF

[11] David A. Jordan and Sei-Qwon Oh. Poisson brackets and Poisson spectra in polynomial algebras. Contemporary Mathematics 562 (2012) 169-187.
Book volume table of contents   
View Article: PDF

[12] Chen-Lian Chuang and Yuan-Tsung Tsai. Symmetric Utumi quotient rings of Ore extensions by skew derivations. Proc. Amer. Math. Soc. 138 (2010) 3125-3133. MR 2653937.
Abstract, references, and article information   
View Article: PDF

[13] Abhishek Banerjee. Hopf cyclic cohomology and biderivations. Proc. Amer. Math. Soc. 138 (2010) 1929-1939. MR 2596026.
Abstract, references, and article information   
View Article: PDF

[14] Francesc Perera and Mercedes Siles Molina. Strongly non-degenerate Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4115-4124. MR 2431022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. V. Bavula. Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic. Trans. Amer. Math. Soc. 360 (2008) 4007-4027. MR 2395162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piotr Grzeszczuk. Invariants of semisimple Lie algebras acting on associative algebras. Proc. Amer. Math. Soc. 131 (2003) 709-717. MR 1937407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tadashi Yanai. Automorphic-differential identities and actions of pointed coalgebras on rings. Proc. Amer. Math. Soc. 126 (1998) 2221-2228. MR 1459157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeffrey Bergen and Piotr Grzeszczuk. Invariants of skew derivations. Proc. Amer. Math. Soc. 125 (1997) 3481-3488. MR 1415574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles Lanski. An Engel condition with derivation for left ideals. Proc. Amer. Math. Soc. 125 (1997) 339-345. MR 1363174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pjek-Hwee Lee and Tsiu-Kwen Lee. Derivations with Engel conditions on multilinear polynomials . Proc. Amer. Math. Soc. 124 (1996) 2625-2629. MR 1327023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tsiu-Kwen Lee and Jer-Shyong Lin. A result on derivations. Proc. Amer. Math. Soc. 124 (1996) 1687-1691. MR 1307545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David W. Jensen. Nilpotency of derivations in prime rings . Proc. Amer. Math. Soc. 123 (1995) 2633-2636. MR 1291775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matej Brešar. One-sided ideals and derivations of prime rings . Proc. Amer. Math. Soc. 122 (1994) 979-983. MR 1205483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xue Kuan Wang. Derivations in prime near-rings . Proc. Amer. Math. Soc. 121 (1994) 361-366. MR 1181177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Matej Brešar. On certain pairs of functions of semiprime rings . Proc. Amer. Math. Soc. 120 (1994) 709-713. MR 1181158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tsiu Kwen Lee. Derivations with invertible values on a multilinear polynomial . Proc. Amer. Math. Soc. 119 (1993) 1077-1083. MR 1156472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles Lanski. An Engel condition with derivation . Proc. Amer. Math. Soc. 118 (1993) 731-734. MR 1132851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Matej Brešar. Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings . Trans. Amer. Math. Soc. 335 (1993) 525-546. MR 1069746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2